# SDR DALA1211415648

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK MAINTENANCE FOUND NR 3 SLAT LOWER SURFACE GOUGED MARK.  NDT INSPECTION FOUND AREA CRACKED APROX 1 & 1/4 IN LENGTH AS MARKED.  HFEC INSPECTION C/OUT AS PER BOEING NTM PT 6.51-00.  NO CRACK FOUND.  CARRIED OUT HOT METAL BOND REPAIR PER SRM 51-70-10 REPAIR 4 AND SRM 57-43-02 REPAIR 1.
